# SDR DALA2025031802033

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 78,860 hours, 10,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 NICK FOUND ON FUSELAGE SKIN BETWEEN FR57.1 AND 57.2 AND STR 37RH. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-41-11-300-015. (0861447)
